# SDR AU010342

- Difficulty date: April 7, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, X
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE FLAMEOUT. LIMITED INFORMATION PROVIDED.
